# SDR AA6WA200940163

- Difficulty date: March 20, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 17,355 hours, 15,655 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"L" BRACKET ON INTERCOSTAL AT FS 484.00, RBL 27.00 CRACKED.  "L" BRACKET AT INTERCOSTAL FS 484.00, RBL 27.00 FABRICATED AND INSTALLED IAW SRM 51-42-21.  (K)
